RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1965, Volume 29, Issue 5, Pages 1123–1146 (Mi izv2941)  

This article is cited in 3 scientific papers (total in 4 papers)

On plurisubharmonic functions in tubular radial regions

V. S. Vladimirov


Full text: PDF file (2076 kB)

Bibliographic databases:

Document Type: Article
UDC: 517.5
Received: 25.01.1965

Citation: V. S. Vladimirov, “On plurisubharmonic functions in tubular radial regions”, Izv. Akad. Nauk SSSR Ser. Mat., 29:5 (1965), 1123–1146

Citation in format AMSBIB
\Bibitem{Vla65}
\by V.~S.~Vladimirov
\paper On plurisubharmonic functions in tubular radial regions
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1965
\vol 29
\issue 5
\pages 1123--1146
\mathnet{http://mi.mathnet.ru/izv2941}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=204681}
\zmath{https://zbmath.org/?q=an:0146.35501}


Linking options:
  • http://mi.mathnet.ru/eng/izv2941
  • http://mi.mathnet.ru/eng/izv/v29/i5/p1123

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Erratum Cycle of papers

    This publication is cited in the following articles:
    1. V. S. Vladimirov, “Plurisubharmonic functions in tubular radial domains. II”, Math. USSR-Izv., 1:1 (1967), 95–112  mathnet  crossref  mathscinet  zmath
    2. V. S. Vladimirov, “Linear passive systems”, Theoret. and Math. Phys., 1:1 (1969), 51–72  mathnet  crossref  mathscinet  zmath
    3. V. S. Vladimirov, “Holomorphic functions with positive imaginary part in the future tube. III”, Math. USSR-Sb., 27:2 (1975), 263–268  mathnet  crossref  mathscinet  zmath
    4. M. K. Kerimov, “Vasiliĭ Sergeevich Vladimirov (on the occasion of his eightieth birthday)”, Comput. Math. Math. Phys., 43:11 (2003), 1541–1549  mathnet  mathscinet
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:150
    Full text:58
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019